Itching after having actimarin forte

So i had a USG that showed an enlarged liver. The GP said it is a mildly fatty liver. I was prescribed Actimarin Forte which is a compound of Silymarin and Ursodeoxycholic Acid .

Now after 1 day of having it i started getting itchy. I continued for 4 more days after which seeing the itching go worse and a bit of diarrhea like stool i stopped yesterday.

Today i called the GP up. He said this normally does not happen though there could be some reaction some people have. So he said stop the med for three days. Go to anti allergics like allegra and then retry.

I am not sure of that is the correct path. My question can this medicine causes itches/diarrhea ?

Also , i am always worrying if it is something worse like leukemia etc.

I had TB last year and the treatment just finished in April this year.

Please help.

3 Replies

oldestnewest
  • Contact the pharmaceutical company and look at milk thistle adverse reactions

  • Itching is usually an allergic reaction to one or more components in the drugs but it could be treated with allergy pils from chemist try for more day if symptons carry on dont use no more get bk to see who gave it you on the first place.

  • So i havent taken any anti allergy yet and the itching/rashes has subsided considerably in two days. I have a low grade fever since today morning though. I will take a anti allergy pill today.

You may also like...